Startseite UB

Integrability and Disorder in Mesoscopic Systems: Application to Orbital Magnetism

Richter, Klaus and Ullmo, Denis and Jalabert, Rodolfo A. (1996) Integrability and Disorder in Mesoscopic Systems: Application to Orbital Magnetism. Journal of Mathematical Physics 37 (10), pp. 5087-5110.

[img]
Preview
PDF
Download (302kB)

at arXiv

at publisher (via DOI)

Other URL: http://link.aip.org/link/?JMAPAQ/37/5087/1


Abstract

We present a semiclassical theory of weak disorder effects in small structures and apply it to the magnetic response of non-interacting electrons confined in integrable geometries. We discuss the various averaging procedures describing different experimental situations in terms of one- and two- particle Green functions. We demonstrate that the anomalously large zero-field susceptibility ...

plus


Export bibliographical data



Item Type:Article
Date:October 1996
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Identification Number:
ValueType
cond-mat/9609200arXiv ID
10.1063/1.531677DOI
Related URLs:
URLURL Type
http://de.arxiv.org/abs/cond-mat/9609200Preprint
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Timo Hartmann
Deposited On:20 Mar 2007
Last Modified:13 Mar 2014 09:55
Item ID:1436
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact